Journal article icon

Journal article

On the rate of convergence to equilibrium in the Becker-Doring equations

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF DIFFERENTIAL EQUATIONS
Volume:
191
Issue:
2
Pages:
518-543
Publication date:
2003-07-01
DOI:
ISSN:
0022-0396
URN:
uuid:2ff37de4-c8bf-4f82-84d9-a008b4f2f10e
Source identifiers:
12223
Local pid:
pubs:12223

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP